# SDR 99ZZZM281

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 922C86T1
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C NOSE TIRES MANUFACTURED GOODYEAR TIRES WITH THE FOLLOWING SERIAL NUMBERS HAVE HAD THE INTERNAL BALANCE PATCHES COME LOOSE WHILE THE TIRES WERE IN SERVICE, 7302T402, 7302T403, 7203T406, 7203T415 AND 7302T421.  SERIAL NR 7203T423, 7203T424 AND 7302T28 AND BEING REMOVED FROM SERVICE AS QUICKLY AS SPARE NOSE WHEELS CAN BE BUILT UP.  ACCORDING TO GOODYEAR TIRES, THE TIRES WERE PRODUCED IN THAILAND.  TIRES HAVE BEEN IN SERVICE ANYWHERE FROM 3 CYCLES TO OVER 128 CYCLES BEFORE LOOSING THE INTERNAL BALANCE PATCHES.  DISCREPANCIES HAVE RANGED FROM VIBRATION NOTICED ON TAKEOFF, TO SEVERE VIBRATION AT V1 FROM NOSE GEAR.  (M)
